How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6097
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

Can you help me I have just had a pessary after two previous

This answer was rated:

Can you help me I have just had a pessary after two previous ones have been unsuitable, I can't understand why both were unsuitable
JA: The Doctor can help. Just a couple quick questions before I transfer you. What are your symptoms? Have you used any medication for this?
Customer: I experienced pain & discomfort in my lower back area, I have not used any medication apart from occasional pain relief
JA: Have you seen a doctor about the pain?
Customer: No, as I have been the urogynaecology clinic, where I have been having the treatment
JA: Anything else in your medical history you think the Doctor should know?
Customer: I am on levothyroxine for under active thyroid condition

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

So are you asking why are you feeling the pain ?

Regards

Customer: replied 10 days ago.
Yes, initially after my second visit for treatment at the hospital, I took advice & had a change of pessary which didn't help & went back & had another fitted which also caused discomfort,,today I went again & decided to have it removed.
Customer: replied 10 days ago.
Will it help to give me a rest, could I be allergic to these devices?

Thanks for the details

It seems that the previous ones were not fitting the exact size

Second as can be expected it is a foreign body reaction causing such symptoms

I think that you should take some anti-inflammatory for few days

Sometimes it settles after few days and you might not require to change it once more

Please do let me know if you have any other question

Regards

 

Customer: replied 10 days ago.
Ok thank you

You are welcome

If done please leave a 5-stars rating to give me credit for my service

Regards

DR. EHTISHAM and 4 other Medical Specialists are ready to help you